Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Lefschetz index for orientation reversing planar homeomorphisms


Author: Marc Bonino
Journal: Proc. Amer. Math. Soc. 130 (2002), 2173-2177
MSC (2000): Primary 55M20; Secondary 54H20
Published electronically: February 4, 2002
MathSciNet review: 1896055
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that an isolated fixed point of an orientation reversing homeomorphism of the plane always has Lefschetz index $0$ or $\pm 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55M20, 54H20

Retrieve articles in all journals with MSC (2000): 55M20, 54H20


Additional Information

Marc Bonino
Affiliation: Université Paris 13, Institut Galilée, Département de Mathématiques, Avenue J.B. Clément, 93430 Villetaneuse, France
Email: bonino@math.univ-paris13.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06468-7
PII: S 0002-9939(02)06468-7
Received by editor(s): February 2, 2001
Published electronically: February 4, 2002
Communicated by: Michael Handel
Article copyright: © Copyright 2002 American Mathematical Society